Notes on the asymptotically self-similar singularities in the Euler and the Navier-Stokes equations

Dongho Chae, Kyungkeun Kang, Jihoon Lee

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We exclude a type of asymptotically self-similar singularities which are the limiting cases of the results in [5] for the Euler and Navier-Stokes equations in dimension three.

Original languageEnglish
Pages (from-to)1181-1193
Number of pages13
JournalDiscrete and Continuous Dynamical Systems
Volume25
Issue number4
DOIs
Publication statusPublished - 2009 Dec 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this